# SDR DLL19000680

- Difficulty date: April 8, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N753DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1189
- Aircraft time: 86,086 hours, 15,452 cycles
- Engine time: 33,564 hours, 40,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Door Exterior
- Part time: 33,564 hours, 40,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND EMERGENCY LIGHT ON DOOR L2 EXTERIOR INOP.  RELAMPED, CKS GOOD.
